Advertisement

Can Pristiq cause serotonin syndrome?

If you take Pristiq, you may develop serotonin syndrome, a condition where your body stores too much serotonin. This condition occurs when you take Pristiq in addition to medicines such as lithium, St. John's Wort or some pain and migraine medicines. You can also get serotonin syndrome from taking illicit drugs and dietary supplements. Talk to your doctor about preventing serotonin syndrome, and discuss any other medications and supplements you are taking.

Continue Learning about Antidepressant

how effective is duloxetine for treating osteoarthritis ?
Donna Hill Howes, RNDonna Hill Howes, RN
Research on duloxetine has found it to be about as effective as NSAIDs for improving pain and functi...
More Answers
do tricyclic antidepressants interact with any other medications ?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking any of the following medications, tricyclic antidepressants can lead to side effec...
More Answers
how are tricyclic antidepressants used to manage chronic pain ?
Donna Hill Howes, RNDonna Hill Howes, RN
Tricyclic antidepressants are options for people with neuropathic (nerve) pain, fibromyalgia, or chr...
More Answers
how can antidepressants help with weight loss ?
Dr. Michael Roizen, MDDr. Michael Roizen, MD
Some antidepressant drugs can control eating by easing anxiety, so that you don't experience the moo...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.